# SDR TWAA0103208

- Difficulty date: February 19, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N2410W
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 777 hours, 664 cycles
- Engine time: 777 hours, 664 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF AT 1400 FEET THE RT ENGINE THRUST REVERSER DEPLOYED.  THE ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO MKE. NO CHECK-C.  *S/D*  INVESTIGATION FOUND THE REVERSER UNLOCK LIGHT WAS ON AT INITIAL DEPARTURE AND CREW RETURNED TO THE GATE.  MAINTENANCE DEACTIVATED THE REVERSER ELECTRICALLY AND HYDRAULICALLY BUT MISUNDERSTOOD THE INSTRUCTIONS CONCERNING INSTALLATION OF LOCKOUT PINS, AND DID NOT INSTALL THEM.  THAT ENABLED THE REVERSER TO DEPLOY IN FLIGHT.  THE INSTRUCTIONS HAVE SINCE BEEN CLARIFIED, AND DISPATCH WITH THE UNLOCK LIGHT ILLUMINATED IS NOW PROHIBITED.
